# SDR USAA0618

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 54,192 hours, 54,192 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD TRAILING EDGE FLAP RIGHT SIDE DAMAGED.  A 3.5 X 2.5 DOUBLER INSTALLED IAW SRM 51-70-10, DEFECT SIZE: 1.5 X .5 INCH DAMAGE ON O/B TRAILING EDGE FLAP RIGHT SIDE.
